# SDR R61A201701140044

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 34,235 hours, 21,286 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE RECEIVED AN L1 DOOR OPEN MESSAGE. MAINTENANCE ADJUSTED FORWARD DOOR CLOSED PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.
